The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 3.

Goldwasser, L

Goldwasser, L. and Maini, P. K. and Murray, J. D. (1989) Splitting of cell clusters and bifurcation of bryozoan branches. Journal of Theoretical Biology, 137 (3). pp. 271-279.

Maini, P

Goldwasser, L. and Maini, P. K. and Murray, J. D. (1989) Splitting of cell clusters and bifurcation of bryozoan branches. Journal of Theoretical Biology, 137 (3). pp. 271-279.

Murray, J

Goldwasser, L. and Maini, P. K. and Murray, J. D. (1989) Splitting of cell clusters and bifurcation of bryozoan branches. Journal of Theoretical Biology, 137 (3). pp. 271-279.

This list was generated on Mon Aug 31 11:14:30 2015 BST.